Thursday, 9 February 2012

Missing in Action

Hello bloggy world. I've been missing in action of late, but I've caught up on all your lovely posts! I'll have some more posts going up soon, but for now here's a brief update:

I've been travelling round the country! Sounds very fancy and extravagant, but actually I've been visiting Universities that I have applied to do a PhD with. As I mentioned before, it can be pretty pricey to get the train from the deep reaches of Cornwall over the border and up into “the North” (Devon and beyond!) I've spent about £150 so far, but it's been worth it to meet people I would potentially be working with, have interviews, make contacts, have a nose at various people's research. That kind of thing. I've come away with some very positive feedback and I'm quite confident that all will fall into place for me to return to Uni this year. :) SO EXCITING!

I've had the last of my travellings for a couple of weeks at least, so it's back to the grind! Actually, I've been working pretty much all the days I've not been travelling and used holiday pay for the days I was away, so luckily I've not lost any hours/wages!

I haaate interviews! Even when I know my stuff I always think I sound daft! Anyone have any advice? I go bright red too! :D


Pamela said...

I'm so excited for you! I hope you get into a great program.

I always feel like I'm horrible at interviews, though the times I was convinced I blew it (mainly because I was painfully honest) turned out to be my best ones.

Astra said...

Rescue Remedy! it really works, totally natural and worth every penny (£7.99 where i am), you can use it for interviews, if your very upset (after a big argument or something) after an accident and so many other uses - its brilliant - get some lol good luck!

Bryallen said...

Astra, doesn't it make you feel a bit drowzy or dopey?

rivulet said...

I go bright red too! Good luck with it all. Sounds like you're right on track with all your plans. Keep up the good work : )

Astra said...

I've never heard of anyone getting side effects from it